# SDR RAIA971007

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- Engine: Garrtt TPE33114
- System (JASC): 7412 · Exciter
- Part: Exciter Unit
- Part number: 31058865
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7219 - STL - RIGHT ENGINE IGNITION CIRCUIT BREAKER POPPED WHEN CONTINUOUS IGNITION SELECTED.  MAINTENANCE REPLACED RIGHT ENGINE IGNITION EXCITER UNIT.  (M)
